Q. Why am I having redness, itchiness and swelling due to cosmetic cream?

Answered by Dr. Suvash Sahu and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Contact Dermatitis or Itching? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I got risings, itch, and redness from a cosmetic cream. Risings went off. Redness and itch are still here. It is the fourth day. And a little swelling like seems like I had botox. Is it normal to still have those? I only apply a cream for the itch. Should I take an antihistamine for the swelling and itch? Itch is manageble.


Related Questions:
Does Itching Disturb Your Regular Activities?
I did not remove my make up after a party and slept off.And the very next day I got small red pimples on my face.Please help.
How to treat itchy bumps on my vagina?
 

Dr. Suvash Sahu
MBBS., DNB (DERMATOLOGY,LEPROLOGY& VENEREOLOGY
Cosmetology, Dermatology, Venereology

Hi,

Welcome to icliniq.com.

I have seen your query. With your descriptions, it seems you have developed irritant contact dermatitis to cosmetic cream which you have used. First of all, never use this cream and similar products in future otherwise on subsequent exposure may lead to fulminant reactions. If you feel your symptoms are regressing then nothing needs to be done, but if you are still symptomatic then can go for 1 % Hydrocortisone cream local application once daily for five days after consulting your GP or nearby dermatologist.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


How to treat itchy bumps on my vagina?
Query: Hello doctor, I am a 25 year old unmarried female. From last one year, I have been suffering from vaginal infection. A few small bumps have grown inside the skin of the vagina. Sometimes, I feel itching inside it. I am sexually active with my fiance. I have consulted a specialist. She told me due t...  Read Full »
Dr. Sonal Prasad
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. It appears to be a contact dermatitis superadded on the warts. Use Panderm cream (combination of Ornidazole, Clobetasol, Terbinafine and Ofloxacin) on the affected area twice a day for 15 days. Also, put Clingen forte vaginal pessary (combination of Clotrimazole, ...  Read Full »
 
Please advise the best treatment for heel pain.
Query: Hi doctor, I have started getting heel pain after exerting in tennis. Please see the photo of the pain area marked in red. Initially, I had continuous pain while walking. It is slightly more on the first few steps after rest or sleep. My physiotherapist suggested it could be a plantar fasciitis and ...  Read Full »
Dr. Akshay Kumar Saxena
Orthopaedician And Traumatologist

Answer: Hello, Welcome to icliniq.com. You have mentioned pain in the area of heel region, which has been marked by you and it looks like plantar fasciitis, which has already been mentioned to you. Just let me know whether there are any other signs and symptoms of inflammation like skin redness, local warmt...  Read Full »
 
I have itching on my foreskin. Will it recur frequently?
Query: Hello doctor,I have itching on my foreskin. I observed creamy deposit behind the foreskin reappearing every day despite washing my penis by pulling foreskin. I feel very itchy on the penis when I pull back the foreskin for washing. Now I am using Cetaphil. This problem has occurred three times in la...  Read Full »
Dr. Sampada Avinash Thakare
Dermatologist

Answer: Hi, Welcome to icliniq.com. Kindly send image and revert back. From your history, it can be candidal balanitis. Do you have history of unprotected sexual intercourse? For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Is it possible to cure my respiratory allergy and throat infection with some medicine?
Hi doctor, I am suffering from nose block, throat pain, fever, occasional running nose, and headache. I am taking Nasaf ...Read more »
Can inhaling enamel paint residual fumes cause health issues?
Hello doctor, I (66 years, 145 lbs) am using a can of enamel paint in my basement. Total of 1 to 2 minutes. Had a mask ...Read more »
Arthritis in Its Many Forms
Arthritis is defined as the inflammation of a joint. There are various types of arthritis and despite their similarities ...Read more »
 
 

Also Read Answers From